# SDR ASAA2014061608230

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 29,941 hours, 9,119 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281403906
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 29,965 hours, 9,124 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  NR1 CONTROLER SHOWS RAM AIR ACT FAULT ON "BIT" TEST ONLY.  PREV FLT & VERIFY TESTS PASS.  HAS A HISTORY OF SAME. REPLACED NR 1 PACK ZONE TEMP CONTROLLER.  OPS CHECKED GOOD.
